Pacific Journal of Mathematics

Homotopy commutativity and the Moore spectral sequence.

Allan Clark

Article information

Source
Pacific J. Math., Volume 15, Number 1 (1965), 65-74.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102995992

Mathematical Reviews number (MathSciNet)
MR0177416

Zentralblatt MATH identifier
0129.38805

Subjects
Primary: 55.52
Secondary: 55.40

Citation

Clark, Allan. Homotopy commutativity and the Moore spectral sequence. Pacific J. Math. 15 (1965), no. 1, 65--74. https://projecteuclid.org/euclid.pjm/1102995992


Export citation

References

  • [1] W. Browder, On differential Hopf algebras, Trans. Amer. Math. Soc. 107 (1963), 153-176.
  • [2] H. Cartan and S. Eilenberg, Homological Algebra, Princeton University Press,1956.
  • [3] A. Dold and R. Lashof, Principal quasifibrations and fibre homotopy equivalence of bundles, Illinois J. Math. 3 (1959),285-305.
  • [4] S. Eilenberg and S. MacLane, On the groups H(,n), I, Ann. of Math. 58 (1953), 55-106.
  • [5] J. Milnor and J. C. Moore, On the structure of Hopf Algebras, Princeton, 1959 (mimeograph).
  • [6] J. C. Moore, Seminar on algebraic homotopy theory, Princeton 1955/56 (mimeograph).
  • [7] J. C. Moore, La Suspension, Seminaire H. Cartan-J. C. Moore, 12 (1959/60),expose 6.
  • [8] J. C. Moore, Algebre homologique et homologie des espaces classifiants,Seminaire H. Cartan-J. C. Moore, 12 (1959/60), expose 7.
  • [9] Seminaire H. Cartan, Algebres d'Eilenberg-MacLane et homotopie, 7 (1954/55).
  • [10] J. D. Stasheff, Homotopy associativity of H-spaces, I, II, Trans. Amer. Math. Soc. 108 (1963), 275-292, 293-312.
  • [11] M. Sugawara, On the homotopy-commutativityof groups and loop spaces. Mem. Coll. Sci. Univ. Kyoto Ser. A, Math. 33 (1960/61),251-259.